# SDR AALA202104139011

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 32,349 hours, 13,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN COVER AT EXIT ROW DETACHED. REINSTALLED SIGN COVER IAW AMM 33-51-00, OPS CHECK GOOD.
